MathSciNet Relay Station
MathSciNet bibliographic data
MR826694 (87f:58033) 58E07 (58C27 76E30)
Golubitsky, Martin; Stewart, Ian Symmetry and stability in Taylor-Couette flow. SIAM J. Math. Anal. 17 (1986), no. 2, 249–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement